# SDR ASOA05863

- Difficulty date: October 12, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PRESSURE FLOOR SKIN AT FS 473.15, LBL 36 WAS FOUND TO BE CORRODED BEYOND LIMITS.  (M)
